MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43120160A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Updated section g3/g4, b4, and h1.It was reported that upon scheduled reintervention surgery on (b)(6) 2025, the physician angiographically interrogated the stent branches, especially the left renal branch, and could not produce an endoleak.Physician concluded that the leak evidenced on the previous ct scan, was most likely read incorrectly as a type 3, and is actually a type 2 leak.Physician indicated that he would continue to monitor this patient and the leak diligently.
 
Event or Problem Description
It was reported that upon scheduled reintervention surgery on (b)(6) 2025, the physician angiographically interrogated the stent branches, especially the left renal branch, and could not produce an endoleak.Physician concluded that the leak evidenced on the previous ct scan, was most likely read incorrectly as a type 3, and is actually a type 2 leak.Physician indicated that he would continue to monitor this patient and the leak diligently.
 
Additional Manufacturer Narrative
Updated section g3/g4, h6, and h10.The imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2025.Reconstruction images show there is a ~7cm long vbx in the left renal artery (lra) portal and vessel.Comparison image series (arterial contrast and delayed contrast) show: there is contrast outside the left renal artery portal/stent on the arterial contrast image.Contrast is seen outside the implanted devices at the level of the left renal artery.Contrast is seen outside the implanted devices at the level of the left renal artery and anteriorly in the sac.Contrast is pooling in the aneurysm sac but not increased on the delayed contrast series.This finding indicates the endoleak is not a type ii endoleak.(pooling contrast can be increased on the delayed contrast series if it is a type ii endoleak.) axial images show contrast outside the vbx in the lra.Endoleak of unknown type confirmed with available imaging.
 
Event or Problem Description
The clinical specialist reported the following information: on (b)(6) 2025, the patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.The procedure was completed with no reported issues, and no endoleaks were observed at the close of the procedure.A bxb057902a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) was implanted in the left renal artery.It was reported on an unknown date, follow-up imaging was performed and a suspected type iii endoleak was observed from the left renal portal.It was suspected that additional ballooning may be required and may be the cause of the endoleak.A reintervention will be performed at a later date.The fsa was notified about this endoleak on 8/20/2025.
 
Additional Manufacturer Narrative
H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.It should be noted that, per the gore® excluder® thoracoabdominal branch endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated section g3/g4, b5, and h10.
 
Event or Problem Description
It was later reported reintervention will be performed on (b)(6) 2025.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23059726
Report Number3007284313-2025-04251
Device Sequence Number10044980
Product Code QZK
UDI-Device Identifier00733132659678
UDI-Public(01)00733132659678(17)271015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberATAA43120160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/08/2025
10/20/2025
11/21/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/10/2025
10/20/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale